Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Bloating or high cholesterol?
Mar 19, 2014

Hi,

Changed truvada to epzicom about a year ago due to severe bloating which did the trick. Before the change my total cholesterol was around 4 but my latest check has seen it go to 5.1. Don't really want to go back to truvada so kinda stuck on what to do, I take epzicom with raltegravir and apart from this have had no other issues. Any advice would be much appreciated.

Mike

Response from Dr. Henry

Epzicom may result in higher cholesterol levels than Truvada-worth checking the LDL, HDL, and triglyceride levels to see which fraction is elevated and is the level worrisome based on your overall risk for heart disease. Diet, exercise, and stopping smoking are often preferred steps over starting yet another drug to lower cholesterol at least initially. Fish oil may help some patients as well. KH



Previous
Weight gain on prezista, truvada and norvir
Next
Tivicay and Truvada side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement